Ask an expert
Question

30 Jan 2006

Injection
I recently went for a check up and I have been on the injection for 6 and a half years. The docter said he soes not recommend the injection (Nuristerate) for young ladies. I'm 23. He wants me to use Yasmine instead. Why? Does it cause problems? I am use to the injection and prefer it.
Answer 399 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Long term use of the injection can cause some bone thinning. There is a long delay in return to fertility so you would have to stop the injection well before you planned to feall pregnant.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.